On well-ordered groups and near-rings
Compositio Mathematica, Volume 22 (1970) no. 2, p. 241-244
@article{CM_1970__22_2_241_0,
     author = {Maxson, Carlton J.},
     title = {On well-ordered groups and near-rings},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {2},
     year = {1970},
     pages = {241-244},
     zbl = {0197.02901},
     mrnumber = {265252},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_2_241_0}
}
Maxson, Carlton J. On well-ordered groups and near-rings. Compositio Mathematica, Volume 22 (1970) no. 2, pp. 241-244. http://www.numdam.org/item/CM_1970__22_2_241_0/

L, Fuchs [1] Partially ordered Algebraic Systems, Addison-Wesley, Reading, Mass., 1963.

A. Hanna, [2] On the ring of integers, Amer. Math. Monthly, 74 (1967), 1242-1243. | MR 221998 | Zbl 0158.29301

S. Maclane AND G. Birkhoff [3] Algebra, Macmillan, New York, 1967. | MR 214415 | Zbl 0153.32401

C. Maxson [4] On finite near-rings with identity, Amer. Math. Monthly, 74 (1967), 1228 -1230. | Zbl 0153.35702

[5] On a new characterization of finite prime fields, Can. Math. Bull., 11 (1968), 381-382. | MR 232755 | Zbl 0165.34801

S. Warner [6] Modern Algebra, Vol. 1, Prentice Hall, Englewood Cliffs, N. J., 1965. | MR 188242 | Zbl 0134.24903